MathSciNet Relay Station
MathSciNet bibliographic data
MR2732571 11F68 (11M32)
Bucur, Alina; Diaconu, Adrian Moments of quadratic Dirichlet $L$-functions over rational function fields. Mosc. Math. J. 10 (2010), no. 3, 485–517, 661.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement